# SDR SWIA202163563

- Difficulty date: October 15, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH FWD DRAG ANGLE ON V-STAB HAS SUSPECT CRACK   (C CHECK RO 1/04/2021)   REPAIRED FWD DRAG ANGLE ON VSTAB REF REO 670-55-31-018, REV-A, DATED 2016-11-10. SEE CONTINUE CARD FOR DETAILS ON WORK PERFORMED. COMPLIED WITH ATTACHED TASK 51-900-1002-SKY
